# SDR SWAA982700

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 912522C7C4001
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER CLIMBING THROUGH 24K FT CAS FAILED, SHORTLY AFTER LEVEL AT 33K BOTH TRANSPONDERS FAILED, 10 MIN LATER AUTO PRESS FAILED, LOW IDLE UPON DESCENT.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED R3 TRANSFER RELAY PER BOEING MM.  OPS CHECK  NORMAL. (LPG 71230)
